On inequalities for products of power sums

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In the present note we investigate several inequalities concerning the product of power sums {Mathematical expression}. The only restriction which is used is α1 + ... + αk = 0. The conditions obtained are necessary and sufficient everywhere.

Original languageEnglish
Pages (from-to)137-144
Number of pages8
JournalMonatshefte für Mathematik
Volume100
Issue number2
DOIs
Publication statusPublished - Jun 1 1985

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On inequalities for products of power sums'. Together they form a unique fingerprint.

  • Cite this